# SDR DL72S991239

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Worn
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL STRIKER ANGLE WORN LOWER FWD EDGE OF NR 2 ENGINE CUTOUT 5:30 POSITION.  REPAIRED PER M/M 53-11-0 PAGE 801.
